# SDR ZESA03242022

- Difficulty date: March 24, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N477RT
- Make and model: Cessna 680CE
- Aircraft serial: 6800138
- Aircraft time: 2,182 hours, 1,515 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 603731
- Condition: Intermittent
- Location: Zone 700
- Part time: 2,183 hours, 1,516 cycles
- Component: Actuator, Cessna
- Component part number: 99146742
- Stage of operation: AP
- How discovered: V
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

LEFT LANDING GEAR INDICATION LAMP INOP WITH LANDING GEAR SELECTED DOWN, NO OTHER WARNING INDICATIONS. EMERGENCY GEAR EXTENSION WAS PERFORMED. DIVERTED TO AN ALTERNATE AIRFIELD FOR LANDING FOR SAFETY WITH EMERGENCY EQUIPMENT. LAMP CAME ON UPON LANDING.
